# SDR ASAA0680589

- Difficulty date: May 14, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- Aircraft time: 50,419 hours, 27,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59304963
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD VANE IS GOUGED ON LEADING EDGE.  REMOVED DAMAGED AREA.  INSTALLED A SKIN FILLER AND INTERNAL DOUBLER PER SRM 51 70 2.
